# SDR ASAA2021092736093

- Difficulty date: September 27, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 29,716 hours, 9,455 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Part number: G716401
- Part serial: 469
- Condition: Inoperative
- Location: Nr 1 Hf Comms
- Part time: 19,215 hours, 5,461 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 HF LT BURNED OUT. GROUNDED - YES. REMOVED AND REPLACED HF\SAT PANEL REF B737-900ER AMM 23-15-00. OP TEST GOOD FOR HF AND SAT. AMM 23-11-00 ANDAMM 23-15-00. GROUND VERIFICATION PASSED.
